# SDR USAABB08175

- Difficulty date: December 15, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1036423
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 63,819 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX  FLT 42  PHX TO DCA.  THE AIRCRAFT WAS UNABLE TO MAINTAIN CABIN PRESSURE AT FL 370.  DURING THE RETURN TO PHX, AS THE FLIGHT DESCENDED TO FL200, THE AIRCRAFT MAINTAINED A CABIN PRESSURE ALTITUDE OF 7,000 FEET WITH THE OUTFLOW VALVE CLOSED, AND LEFT AND RIGHT DUCT PRESSURE AT 40 PSI.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE UPPER CABIN PRESSURE RELIEF VALVE.
